# SDR YENA2021101300675

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N984JB
- Make and model: Airbus A321-231
- Aircraft serial: 07874
- Aircraft time: 16,520 hours, 3,230 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 1373, EWR-LAX. SMOKE LAVATORY SMOKE ECAM IN FLIGHT WITH ASSOCIATED ALARMS ON FAV CIDS PANEL FOR LAV A.NO EVIDENCE OF FIRE OR CUSTOMER SMOKING. (ALARMS LASTED 5-7 SECONDS) ; PERFORMED OPS TEST OF LAV SMOKE DETECTION SYS PER AMM 26-17-00, TEST OK. BITE TEST SDF PER AMM 26-10-00, TEST OK. AS A PRECAUTIONARY REPLACED ALL 4 AIR EXTRACTION GRILL FILTERS PER AMM 26-17-15. OK FOR SERVICE.
